# SDR SWAA2019091036724

- Difficulty date: August 12, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER VAPOR BARRIER WEB UPPER HORIZONTAL ATTACH ANGLE CRACKED AT BS 663, LBL 25.8, ON FORWARD FACING SIDE OF WEB.  REPAIRED ANGLE IAW SRM AND DWG.
